# SDR UPS01436233

- Difficulty date: June 25, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 70750050IN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 500 S-16L WEB FOUND CRACKED.  REPLACED BRACKET AS PER SRM 51-10-01.
